MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The American journal of tropical medicine and hygiene · 2009

Drug hypersensitivity syndrome induced by meglumine antimoniate.

Jeddi Fakhri, Caumes Eric, Thellier Marc, Jauréguiberry Stéphane, Mazier Dominique, Buffet Pierre A

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a case of drug hypersensitivity syndrome (drug reaction with eosinophilia and systemic symptoms [DRESS]) induced by parenteral meglumine antimoniate (Glucantime) in a 40-year-old man who traveled to Bolivia and was treated for mucocutaneous leishmaniasis. Two weeks after starting therapy, the patient had fever, joint pain, a cutaneous eruption, and hypereosinophilia (1,358 cells/mm(3)). These symptoms resolved after drug withdrawal but reappeared upon reintroduction of the drug. Pentavalent antimonials should be definitively withdrawn in patients with hypereosinophilia > 1,000 cells/mm(3) accompanied by systemic manifestations consistent with DRESS.

Для цитирования: Jeddi Fakhri, Caumes Eric, Thellier Marc, Jauréguiberry Stéphane, Mazier Dominique, Buffet Pierre A. Drug hypersensitivity syndrome induced by meglumine antimoniate.. The American journal of tropical medicine and hygiene. 2009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.